# SDR 08FDEA01591

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5006
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION BS 1300, RBL 28, BELOW UPPER T-CAP FWD SIDE, AT FLOOR PANEL HOLE.  REMOVED CORROSION ON FLOORBEAM IAW SRM 51-00-51.  AFTER CORROSION REMOVAL FOUND FLOORBEAM TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3.  REWORK DIMENSIONS ARE AS FOLLOWS: L=1.0", W=2.0", D=.035". FABRICATED REPAIR ANGLES PER MAE TRAVELER NR T8/734293 AND T8/734294.  FABRICATED REPAIR STRAPS IAW SRM 53-00-51.  FABRICATED REPAIR TEE SECTION IAW SRM 53-00-51.  LOCATED AND DRILLED ALL REPAIR PARTS AND TREATED/PRIMED IAW SRM 53-00-51.  INSTALLED ALL REPAIR PARTS IAW SRM 53-00-51.  THIS REPAIR IS A CATEGORY "A" REPAIR AND MAJOR.  NO FOLLOW UP TRACKING IS REQUIRED.
